# SDR FDEA201002040323

- Difficulty date: February 4, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N40751
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT IB OF PANEL 525CB INNER COVE PANEL CRACKED.  REMOVED COVE PANEL IAW SRM 51-40-02, FABRICATED COVE PANEL ON TRAVELER   T10/828657.  LOCATED & DRILLED PANEL IAW SRM 51-40-05 TREATED & PRIMED IAW SRM 51-20-01.  INSTALLED COVED PANEL TO NR 1 SLAT IAW SRM 51-40-02.  MAJOR REPAIR.
